# SDR AUS20031276

- Difficulty date: December 18, 2003
- Submitted: January 5, 2004
- Operation: General aviation
- Make and model: Gulstm 500S
- Engine: Lyc IO540E1B5
- Propeller: Hartzl HCC3YR2
- System (JASC): 8550 · Reciprocating Engine Oil System
- Part: Seal
- Condition: Damaged
- Location: Oil Filter
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

(AUS) RT ENGINE OIL FILTER SEAL DAMAGED AND LEAKING.  SUSPECT SEAL DAMAGED DURING INSTALLATION.  PERSONNEL/MAINTENANCE ERROR.
